# SDR MASA2014032331031

- Difficulty date: March 23, 2014
- Submitted: March 23, 2014
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 22,248 hours, 18,695 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A FWD FLASHLIGHT INOPERATIVE.
